Zenyuk Dmitry Alexeyevich

Зенюк Дмитрий Алексеевич


Primary affiliation

  • Keldysh Institute of Applied Math
  • Miusskaya sq., 4, Moscow, 125047, Russia, Russia

Journal publications:

  1. Zenyuk D.A., Malinetsky G.G., Faller D.S. Simulation of corruption in hierarchical systems, Computer Research and Modeling, 2014, vol. 6, no. 2, pp. 321-329

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus